# SDR AWXA200700282

- Difficulty date: February 24, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C365451
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING OUTBOARD LEFT MAIN LANDING GEAR SUPPORT BEAM FITTING CRACKED, WBL 157.  REPLACED LEFT WING OUTBOARD LEFT MAIN LANDING GEAR SUPPORT BEAM FITTING CRACKED, WBL 157 IAW AWA ER 03-5700-07052-SS1
